SciELO - Scientific Electronic Library Online

 
vol.34 número4Comment on "Edge Geodetic Covers in GraphsOn the hyperstability of a Cauchy-Jensen type functional equation in Banach spaces índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

JEYANTHI, P.; ANGEL BENSEERA, N.  y  LAU, Gee-Choon. Hypo-k-Totally Magic Cordial Labeling of Graphs. Proyecciones (Antofagasta) [online]. 2015, vol.34, n.4, pp.351-359. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172015000400004.

A graph G is said to be hypo-k-totally magic cordial if G - {v} is k-totally magic cordial for each vertex v in V(G). In this paper, we establish that cycle, complete graph, complete bipartite graph and wheel graph admit hypo-k-totally magic cordial labeling and some families of graphs do not admit hypo-k-totally magic cordial labeling.

Palabras clave : k-totally magic cordial labeling; hypo-k-totally magic cordial labeling; hypo-k-totally magic cordial graph; complete graph; complete bipartite graph; wheel graph..

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons